# SDR HALA2018111900595

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 21,275 hours, 3,247 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER LANDING OBSERVED ECAM: ENG 1 MINOR FAULT. // ON LAST LEG REPORT FOUND CLASS 1 FAULT DEDICID ALTNR (E1-4044KS)
/ PCU (E1-4070KS) 22V A. T/S PER A330 TSM 73-21-89-810-810-A. PERFORMED ENG RUN ON #1 FOR 5 MIN AT IDLE. NO LAST LEG REPORT   
FAULT. OK TO CONTINUE SVC.
